|
Hockessin Community News
  • DPH monitors potentially contaminated steroid injections

  • The Delaware Division of Public Health warns potentially contaminated epidural steroid injections, which have been linked to fungal meningitis, may have been used in surrounding states.
    • email print
      Comment
  • The Delaware Division of Public Health warns potentially contaminated epidural steroid injections, which have been linked to fungal meningitis, may have been used in surrounding states.
    Delaware did not receive the potentially contaminated injection from the manufacturer and there are no known cases of fungal meningitis in the state. However, the product was shipped to Maryland, Pennsylvania and New Jersey.
    Infected patients show symptoms approximately one to four weeks after their injection. Symptoms include fever, new or worsening headaches and nausea. DPH recommends medical providers check to see if the lot numbers below were used in their practice: Methylprednisone Acetate (PF) 80 mg/ml injection, lot #05212012@68, BUD; #06292012@26, BUD; #08102012@51, BUD.
    The DPH will provide updates with information that impacts this state as it becomes available.

        calendar